Hail, Clark
- When
- July 26, 2:47 PM PST
- Where
- Clark County, 22 mi NNW of Mountain Spgs
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.317, -115.667
Dime size hail reported at Lee Canyon.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Jul 26, 12:10 PM PST, 2 hours 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 110 PM PDT WED JUL 26 2006 .SYNOPSIS...AN ABUNDANT AMOUNT OF MOISTURE WILL REMAIN ACROSS THE THE SOUTHERN GREAT BASIN AND MOJAVE DESERT FOR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. THE INCREASE IN MOISTURE WILL ALSO LEAD TO NEAR NORMAL TEMPERATURES AS MORE CLOUD COVER IS EXPECTED. && .SHORT TERM...AIR MASS QUITE MOIST WITH SURFACE DEWPOINTS INTO THE 60S ACROSS MUCH OF THE MOJAVE DESERT. PRECIPITABLE WATER VALUES AT MCCARRAN AIRPORT OVER 1.5 INCHES AND NEAR 2 INCHES DOWN IN SOUTHERN MOHAVE COUNTY. STILL WAITING FOR HEATING TO BREAK CAP AS OF 1 PM BUT STILL EXPECTING SCATTERED THUNDERSTORMS THROUGH THE LATE AFTERNOON AND EVENING...ESPECIALLY IN THE SOUTHEAST PORTION OF THE FORECAST AREA. GOOD CHANCE OF STORMS LINGERING OVERNIGHT IN THE EASTERN TWO THIRDS OF THE FORECAST AREA. WITH ABUNDANT MOISTURE AND SLOW MOVEMENT OF STORMS...FLASH FLOODING POTENTIAL IS HIGH THROUGH THIS EVENING SO WILL CONTINUE THE FLASH FLOOD WATCH. UPPER HIGH REMAINS IN PLACE OVER THE AREA THROUGH FRIDAY WITH NO MECHANISM FOR GETTING RID OF THE MOISTURE. AIR MASS WILL REMAIN FAIRLY UNSTABLE ESPECIALLY IN THE EAST. LOOKING AT GENERALLY SCATTERED SHOWERS AND THUNDERSTORMS CONTINUING IN THE SOUTHEAST HALF OF THE AREA WITH MORE ISOLATED COVERAGE IN THE NORTHWEST. INTERESTING EASTERLY WAVE PROGGED TO APPROACH THE AREA LATE FRIDAY OR FRIDAY NIGHT. NAM HAS A VERY SHARP TROUGH AND IF IT REALLY MATERIALIZES...COULD MAKE THINGS PRETTY INTERESTING...ESPECIALLY IF IT MOVES INTO THE AREA DURING PEAK HEATING. DIFFICULT TO DISCERN IF THIS FEATURE WILL END UP BEING REALITY AND TIMING OF IT WOULD ALSO BE DIFFICULT BUT IT WILL BE INTERESTING TO WATCH. TEMPERATURES SHOULD BE CLOSE TO OR SLIGHTLY BELOW NORMAL THROUGH FRIDAY WITH ABUNDANT MOISTURE OVER THE AREA. .LONG TERM...UPPER HIGH IS FORECAST TO BEGIN SHIFTING EAST OVER COLORADO BY SATURDAY WITH A GENERALLY SOUTHERLY FLOW OVER THE FORECAST AREA. THIS WOULD KEEP MOISTURE IN PLACE WITH LITTLE CHANGE IN THUNDERSTORM DEVELOPMENT. MODELS STILL TRYING TO BRING IN A SOUTHWESTERLY FLOW SUNDAY AND MONDAY AS A TROUGH MOVES INTO THE PACIFIC NORTHWEST. FOR NOW WILL NOT BUY OFF ON THAT AS MODELS USUALLY TOO QUICK DISPLACING STRONG UPPER HIGHS. SO STILL NOT FORECASTING MUCH CHANGE FOR SUNDAY. WITH TROUGH PROGGED TO MOVE INLAND MONDAY WILL START TO DRY THE WESTERN PORTION OF THE FORECAST AREA WITH A CONTINUED MINOR DRYING TREND ON TUESDAY. STILL LOOKING FOR AT LEAST ISOLATED THUNDERSTORMS IN THE CENTRAL PART OF THE FORECAST AREA TUESDAY WITH SCATTERED COVERAGE IN MOHAVE COUNTY. WITH HEIGHTS/THICKNESSES FALLING AS THE TROUGH MOVES IN COOLING TO BELOW NORMAL MAX TEMPS EXPECTED. && .AVIATION...SCATTERED THUNDERSTORMS ACROSS ALL CORRIDORS THIS AFTERNOON AND EVENING. EXPECT TO SEE GUSTY AND ERRATIC WINDS AROUND ANY STORMS THAT FORM. TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR KLAS... KVGT... KDRA... KBIH... KDAG... KEED. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .VEF WATCHES/WARNINGS/ADVISORIES... .NV...FLASH FLOOD WATCH THROUGH THIS EVENING ZONES 16-22. .AZ...FLASH FLOOD WATCH THROUGH THIS EVENING ZONES 1-3..36. .CA...FLASH FLOOD WATCH THROUGH THIS EVENING ZONES 522-527. HARRISON HTTP://WEATHER.GOV/LASVEGAS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 1022 AM PDT WED JUL 26 2006 AZZ001>003-036-CAZ522>527-NVZ016>022-270700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 1022 AM PDT WED JUL 26 2006 /1022 AM MST WED JUL 26 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AFTERNOON AND EVENING. SLOW MOVING STORMS PRODUCING HEAVY RAIN ARE A GOOD POSSIBILITY WITH EXCESSIVE RAINFALL POTENTIALLY PRODUCING FLASH FLOODING. SOME STORMS COULD ALSO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MOISTURE WILL REMAIN IN PLACE THROUGH THE WEEKEND RESULTING IN MORE AFTERNOON AND EVENING THUNDERSTORMS. THERE IS POTENTIAL FOR SOME DRIER AIR TO START WORKING INTO WESTERN PORTIONS OF THE AREA EARLY NEXT WEEK BUT THE EAST SHOULD REMAIN MOIST AND UNSTABLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER THAT OCCURS. CAZ519>521-NVZ014-015-270700- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- 1022 AM PDT WED JUL 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A MOIST AND UNSTABLE AIR MASS WILL LEAD TO ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THIS EVENING. SOME STORMS COULD PRODUCE HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MOISTURE WILL REMAIN IN PLACE THROUGH THE WEEKEND RESULTING IN MORE AFTERNOON AND EVENING THUNDERSTORMS. THERE IS POTENTIAL FOR SOME DRIER AIR TO START WORKING INTO THE AREA EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER THAT DOES OCCUR.
The Las Vegas radar (KESX), 98 km away, was scanning. The volume nearest the first event began at 22:44 UTC.
1 hail. Local standard time, as filed.
Dime size hail reported at Lee Canyon.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nevada in 2006Every state in 2006This day in weather historyWarnings in Nevada, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517112.